Skip to Content

It's been six weeks since ending meds for h pylori, can my tummy still rumble & gurgle off and on?

Responses (1)

Stephen Treloar 15 Jul 2015

Lie down and put your head on your partners stomach; listen. You are the first person I have ever encountered whose stomach didn't rumble and gurgle on and off or thinks it might be an issue (no offense intended).

coatsdlynn 15 Jul 2015

I was just told in ER, it's stomach acid that causes that, and that my omeprazole is working against me... well, off to 5th Dr!

Stephen Treloar 16 Jul 2015

I'm surprised that omeprazole, a proton pump inhibitor, specially designed to reduce stomach acid levels is having the opposite effect that it was made for. Some people have paradoxical reactions to medication.
I take somac (pantoprazole) to reduce duodenal ulcers getting inflamed. Sometimes I forget that I haven't taken one for a few days and that can be unsettling as it feels like my stomach is full of battery acid.

coatsdlynn 16 Jul 2015

Just had ultrasound, waiting to hear. Dr still thinks my problems are omeprazole side effects. Had panic/anxiety attack in office. Actually feeling a bit better today, I can finally eat. Praying that is all it is.Looks like a lot of people have same bad reaction to this drug!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions